# SDR 98ZZZX4077

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4702C
- Make and model: Cessna T210N
- Aircraft serial: 21063591
- Engine: Cont TSIO520R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6467681A1
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE INSTALLATION POST-RUN, THE FUEL PUMP LEAKED FORM DRAIN TUBE.  RAN ENGINE SEVERAL MORE TIMES.  THIS DID NOT REMEDY THE CONDITION.
